# SDR ASAA2017091172852

- Difficulty date: September 7, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 34,992 hours, 10,576 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 187288
- Condition: Failed
- Location: Ram Air Inlet
- Part time: 64,734 hours, 27,415 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT RAM DOOR FULL OPEN LIGHT REMAINED ILLUMINATED FOR ENTIRE FLIGHT AT FL 370 SAT -47. BOTH PACK TEMPS 17 DEG C. GROUNDED - YES. REMOVED AND REPLACED THE R/H PACK RAM AIR DOOR ACTUATOR REF B737-800 AMM 21-51-21/401 ADJUSTMENT & TEST PASSED. A/C RELEASED FROM MEL 21-5C.
